Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 28, NWS Houston/Galveston, TX

May 12, 2012Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 12, 2012, 2:57 AM CDT for Fort Bend County, Harris County, Texas. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2012, 2:57 AM CDT (07:57 UTC)
Expired
May 12, 2012, 9:00 AM CDT
In force
6 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 64 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:25 AM CDTFLASH FLOODPecan Grove, TXWIDESPREAD STREET FLOODING WITHIN THE PECAN GROVE SUBDIVISION. ROADS ARE IMPASSABLE.
May 12, 4:25 AM CDTFLASH FLOODSugar Land, TXINTERSECTION OF GRAND PARKWAY AND HIGHWAY 90 IMPASSABLE IN ALL DIRECTIONS DUE TO HIGH WATER.
May 12, 6:00 AM CDTFLASH FLOOD3 Ne Richmond, TX10.70 INCHES OF MEASURED RAINFALL.
May 12, 6:00 AM CDTFLASH FLOODPecan Grove, TX9.74 INCHES OF RAINFALL RECORDED OVERNIGHT IN PECAN GROVE.
May 12, 7:00 AM CDTFLASH FLOODRichmond, TX8.93 INCHES OF RAINFALL MEASURED IN WINDLOCH SUBDIVISION.
May 12, 7:00 AM CDTFLASH FLOODSugar Land, TX8.25 INCHES OF RAINFALL MEASURED AT HULL FIELD. RUNWAY WAS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.0 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WGUS54 KHGX 120757
FFWHGX

TXC157-201-121100-
/O.NEW.KHGX.FF.W.0028.120512T0757Z-120512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
257 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FORT BEND COUNTY IN  TEXAS...
  EXTREME SOUTHWESTERN HARRIS COUNTY IN  TEXAS...

* UNTIL 600 AM CDT

* AT 244 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES 
  INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE AREA.  
  LOCAL LAW ENFORCEMENT HAVE REPORTED WATER ON THE ROAD ALONG 
  WEST BELFORT AND SPANISH GRANT JUST EAST OF HIGHWAY 6.  OVER 
  TWO INCHES OF RAIN HAS FALLEN IN NEARBY GAUGES IN THE PAST 
  THREE HOURS.  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MISSOURI CITY...MISSION BEND...SUGAR LAND...ROSENBERG...FIRST 
  COLONY...PECAN GROVE...RICHMOND...STAFFORD...TOWN WEST...MEADOWS 
  AND THOMPSONS. 

LAT...LON 2980 9581 2967 9541 2946 9550 2955 9598

$$
2 follow-up statements
786 
WGUS74 KHGX 120938
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
438 AM CDT SAT MAY 12 2012

TXC157-201-121100-
/O.CON.KHGX.FF.W.0028.000000T0000Z-120512T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORT BEND TX-HARRIS TX-
438 AM CDT SAT MAY 12 2012

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR 
FORT BEND AND EXTREME SOUTHWESTERN HARRIS COUNTIES...

AT 429 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA.  UP TO 4 
INCHES OF RAIN HAS FALLEN IN NORTHERN PORTIONS OF FORT BEND COUNTY 
IN MISSION BEND AND PECAN GROVE OVER THE LAST THREE HOURS.   

UPPER KEEGANS BAYOU NEAR KEEGAN ROAD IN SOUTHWESTERN HARRIS COUNTY 
IS ONE HALF FOOT BELOW BANKFULL.  

ROADS IN THE PECAN GROVE SUBDIVISION HAVE BECOME IMPASSABLE DUE TO 
WATER ON THE ROADS.  THE INTERSECTION OF HWY 90 AND THE GRAND 
PARKWAY IS IMPASSABLE DUE TO HIGH WATER ON THE ROADWAY.   

ADDITIONAL RAINS ARE EXPECTED IN THE AREA THIS MORNING.    

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MISSOURI CITY...MISSION BEND...SUGAR LAND...ROSENBERG...FIRST 
COLONY...PECAN GROVE...RICHMOND...STAFFORD...TOWN WEST...MEADOWS 
AND THOMPSONS. 

LAT...LON 2980 9581 2967 9541 2946 9550 2955 9598

$$
707 
WGUS54 KHGX 121100
FFWHGX

TXC157-201-121400-
/O.EXT.KHGX.FF.W.0028.000000T0000Z-120512T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
600 AM CDT SAT MAY 12 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FORT BEND COUNTY IN  TEXAS...
  EXTREME SOUTHWESTERN HARRIS COUNTY IN  TEXAS...

* UNTIL 900 AM CDT

* AT 539 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES 
  INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE AREA. !** 
  RAINFALL AMOUNTS OF AT LEAST 2 1/2 INCHES OF RAIN HAVE FALLEN IN 
  THE PAST THREE HOURS. RAINFALL IS SLOWLY DIMINISHING IN THE AREA 
  BUT ADDITIONAL RAINS SHOULD CONTINUE LOCAL FLOODING PROBLEMS FOR A 
  FEW MORE HOURS THIS MORNING.
  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MISSOURI CITY...MISSION BEND...SUGAR LAND...ROSENBERG...FIRST 
  COLONY...PECAN GROVE...RICHMOND...STAFFORD...TOWN WEST...MEADOWS 
  AND THOMPSONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO 
CROSS SAFELY.  MOVE TO HIGHER GROUND.

&&

LAT...LON 2980 9581 2967 9541 2946 9550 2955 9598

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 2:16 AM CDT, 41 minutes earlier.

Area forecast discussion, May 12, 2:16 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
216 AM CDT SAT MAY 12 2012

.UPDATE...
UPDATE TO REMOVE WATCH AND MENTION OF HEAVY RAIN EARLY THIS
MORNING. WILL CORRECT ZONES SHORTLY.

&&

.DISCUSSION...
SEVERE CONVECTION HAS MOVED OUT OF THE AREA. HEAVY RAINS STARTING
TO TRAIN IN HARRIS...GALVESTON AND NEARBY AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      79  61  80  62  81 /  30  10  10  10  10
HOUSTON (IAH)              82  63  82  63  83 /  40  10  10  10  10
GALVESTON (GLS)            80  69  81  70  81 /  40  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...04
Hazardous weather outlook, May 11, 10:54 AM CDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1054 AM CDT FRI MAY 11 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-121600-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
1054 AM CDT FRI MAY 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. AN
ISOLATED STORM OR TWO COULD PRODUCE LOCALLY HEAVY RAIN...SMALL
HAIL AND GUSTY WINDS ESPECIALLY THIS EVENING AND OVERNIGHT AS AN
UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS EAST TEXAS. RAINFALL
TOTALS OF 1 INCH ARE POSSIBLE TODAY THROUGH TONIGHT WITH ISOLATED
TOTALS TO 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AS THE UPPER LEVEL LOW PRESSURE AREA MOVES AWAY A FEW
THUNDERSTORMS MAY LINGER INTO AFTERNOON HOURS ON SATURDAY. THERE
IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY AS
ANOTHER UPPER LEVEL SYSTEM MOVES INTO TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, May 11, 10:40 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1040 PM CDT FRI MAY 11 2012

TXZ163-176-120430-
MADISON TX-HOUSTON TX-
1040 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
SOUTHWESTERN HOUSTON COUNTIES UNTIL 1130 PM CDT...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MIDWAY...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND HAIL UP TO NICKEL SIZE WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR EAST CENTRAL TEXAS.

LAT...LON 3109 9541 3091 9568 3102 9585 3110 9581
      3110 9577 3112 9578 3114 9577 3117 9573
TIME...MOT...LOC 0329Z 292DEG 20KT 3108 9577
Special weather statement, May 11, 11:08 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1108 PM CDT FRI MAY 11 2012

TXZ213-214-238-120500-
HARRIS TX-GALVESTON TX-CHAMBERS TX-
1108 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...NORTH
CENTRAL GALVESTON AND WEST CENTRAL CHAMBERS COUNTIES UNTIL 1200 AM
CDT...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR TAYLOR LAKE VILLAGE...OR 2
MILES NORTH OF EL LAGO...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BACLIFF...NASSAU BAY...TAYLOR LAKE VILLAGE...SAN LEON...EL LAGO...
KEMAH...SHOREACRES...CLEAR LAKE SHORES AND MORGAN'S POINT.

LAT...LON 2966 9488 2968 9496 2964 9496 2967 9498
      2965 9501 2961 9499 2962 9495 2958 9500
      2954 9501 2949 9491 2946 9494 2950 9505
      2958 9512 2977 9494 2972 9485
TIME...MOT...LOC 0403Z 283DEG 20KT 2961 9504
Special weather statement, May 11, 11:36 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1136 PM CDT FRI MAY 11 2012

TXZ164-177>179-120515-
SAN JANCINTO TX-POLK TX-TRINITY TX-WALKER TX-
1136 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN JANCINTO...
NORTHWESTERN POLK...TRINITY AND NORTHEASTERN WALKER COUNTIES UNTIL
1215 AM CDT...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR TRINITY...OR 19 MILES
NORTHEAST OF HUNTSVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINITY AND ONALASKA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR EAST CENTRAL TEXAS.

LAT...LON 3073 9502 3087 9544 3104 9538 3095 9489
TIME...MOT...LOC 0431Z 285DEG 26KT 3095 9537
Special weather statement, May 11, 11:41 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1141 PM CDT FRI MAY 11 2012

TXZ213-237-238-120530-
HARRIS TX-GALVESTON TX-BRAZORIA TX-
1141 PM CDT FRI MAY 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
NORTHERN GALVESTON AND NORTHEASTERN BRAZORIA COUNTIES UNTIL 1230 AM
CDT...

AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR PEARLAND...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS BETWEEN 40 AND 50 MPH
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAGUE CITY...TEXAS CITY...PEARLAND...FRIENDSWOOD...DICKINSON...
BACLIFF...WEBSTER...NASSAU BAY...TAYLOR LAKE VILLAGE...EL LAGO...
KEMAH...BROOKSIDE VILLAGE...SHOREACRES AND CLEAR LAKE SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2938 9495 2952 9538 2968 9533 2962 9500
      2960 9499 2956 9501 2951 9499 2951 9497
TIME...MOT...LOC 0436Z 283DEG 15KT 2957 9523
Special weather statement, May 12, 12:47 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX1247 AM CDT SAT MAY 12 2012

TXZ179-120630-
POLK TX-
1247 AM CDT SAT MAY 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 130 AM CDT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR ONALASKA...OR 7 MILES
NORTHWEST OF LIVINGSTON...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS AROUND 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...ONALASKA AND SEVEN OAKS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR EAST CENTRAL TEXAS.

LAT...LON 3059 9478 3073 9512 3090 9509 3087 9467
TIME...MOT...LOC 0541Z 286DEG 16KT 3080 9502
Special weather statement, May 12, 1:16 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX116 AM CDT SAT MAY 12 2012

TXZ213-227-237-120700-
HARRIS TX-FORT BEND TX-BRAZORIA TX-
116 AM CDT SAT MAY 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...EAST
CENTRAL FORT BEND AND NORTHERN BRAZORIA COUNTIES UNTIL 200 AM CDT...

AT 108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF
PEARLAND...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTH HOUSTON AND BROOKSIDE VILLAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY
MORNING FOR SOUTHEASTERN TEXAS.

LAT...LON 2954 9544 2966 9547 2976 9514 2959 9511
TIME...MOT...LOC 0608Z 259DEG 15KT 2960 9541

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTTornado WarningHGXFort Bend, Harris23 min
May 11, 7:30 PM CDTTornado WarningHGXFort Bend, Harris30 min
May 11, 8:00 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller45 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker52 min
May 11, 8:29 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 9:03 PM CDTSevere Thunderstorm WarningHGXHouston46 min
May 11, 9:26 PM CDTSpecial Weather StatementHGXFort Bend49 min
May 11, 9:37 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller38 min
May 11, 10:14 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris46 min
May 11, 10:40 PM CDTSpecial Weather StatementHGXMadison50 min
May 11, 10:57 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris48 min
May 11, 11:06 PM CDTSpecial Marine WarningHGX54 min
May 11, 11:08 PM CDTSpecial Weather StatementHGXChambers52 min
May 11, 11:29 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris61 min
May 11, 11:36 PM CDTSpecial Weather StatementHGXTrinity39 min
May 11, 11:41 PM CDTSpecial Weather StatementHGXGalveston49 min
May 12, 12:08 AM CDTSpecial Marine WarningHGX67 min
May 12, 12:29 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston31 min
May 12, 12:47 AM CDTSpecial Weather StatementHGXPolk43 min
May 12, 1:16 AM CDTSpecial Weather StatementHGXHarris44 min
May 12, 1:38 AM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 2:10 AM CDTSpecial Marine WarningHGX65 min
May 12, 3:15 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
May 12, 5:26 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 12, 6:32 AM CDTSpecial Marine WarningHGX28 min
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:57 AM CDTRiver Flood WarningHGXGalveston, Harris6 days
May 12, 6:59 AM CDTSpecial Marine WarningHGX91 min
May 12, 7:15 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
May 12, 9:22 AM CDTAreal Flood AdvisoryHGXFort Bend53 min

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.